This image is not available for purchase in your country.

Toenail dystrophy due to mitozantrone chemotherapy

Toenail dystrophy due to mitozantrone chemotherapy

M710/0087

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Chemotherapy side-effect. View of the discoloured and dystrophic toenails of a 65 year old woman undergoing chemotherapy for lymphoma, cancer of the lymph tissues. This patient is undergoing treatment with the drug mitozantrone. The toenails are here seen chipped, growing irregularly and darkened. Drugs used in chemotherapy, the treatment of cancer by chemical means, are highly toxic to living cells. They can have a wide variety of side-effects, the most common of which include nausea, diarrhoea, vomiting, hair loss, anaemia and a weakened immune system. Other drugs may be used to combat the worst of these effects.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}